Zur Charakterisierung reell abgeschlossener Körper.

J.B. Leicht

Monatshefte für Mathematik (1966)

  • Volume: 70, page 452-453
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Leicht, J.B.. "Zur Charakterisierung reell abgeschlossener Körper.." Monatshefte für Mathematik 70 (1966): 452-453. <http://eudml.org/doc/177357>.

author = {Leicht, J.B.},
journal = {Monatshefte für Mathematik},
keywords = {commutative algebra},
pages = {452-453},
title = {Zur Charakterisierung reell abgeschlossener Körper.},
url = {http://eudml.org/doc/177357},
volume = {70},
year = {1966},

AU - Leicht, J.B.
TI - Zur Charakterisierung reell abgeschlossener Körper.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 452
EP - 453
KW - commutative algebra
UR - http://eudml.org/doc/177357
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.